[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.92.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
From the Food and Drug Administration
March 3, 1999

Cerebyx Labels Changed

Author Affiliations
 

Not Available

Not Available

JAMA. 1999;281(9):786. doi:10.1001/jama.281.9.786-JFD90001-3-1

The labels on Cerebyx (fosphenytoin sodium injection; Parke Davis) vial and carton are being revised in response to the inadvertent administration of massive overdoses of Cerebyx associated with serious adverse events, including death, that have resulted from some health care workers' mistaken interpretation of the current vial label (both 2-mL and 10-mL vials). Some health care workers withdrawing Cerebyx from the vial have misinterpreted the label to mean that the amount of phenytoin equivalents per milliliter actually represents the total amount of phenytoin equivalents in the vial. The revised labeling is designed to further reinforce understanding of the total amount of phenytoin equivalents (PE) in each Cerebyx vial.

First Page Preview View Large
First page PDF preview
First page PDF preview
×